Universiti Teknologi Malaysia Institutional Repository

Stability of Charlie's method on linear heat conduction equation.

Osman, Halijah and Wood, A. S. (2001) Stability of Charlie's method on linear heat conduction equation. Matematika, 17 (1). pp. 1-6. ISSN 0127-8274

[img] PDF - Published Version
92Kb

Official URL: http://www.fs.utm.my/matematika/content/view/53/31...

Abstract

Explicit schemes are attractive for obtaining finite difference solutions to partial differential equations because of their simplicity. However this feature is undermined by the severe restriction on stability that the schemes suffer. One method that appears to have better stability properties is Charlie's method. The stability region of this method applied to a one-dimensional heat conduction equation is discussed in this article.

Item Type:Article
Uncontrolled Keywords:explicit schemes, Charlie's method, predictor-corrector, stability
Subjects:Q Science > QA Mathematics
Divisions:Science
ID Code:8815
Deposited By: Ms Zalinda Shuratman
Deposited On:13 May 2009 04:11
Last Modified:17 Aug 2012 04:51

Repository Staff Only: item control page